| Model Number |
60005 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
| Date of Event |
03/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (lal, sn (b)(6), +22.5d) was explanted from the right eye due to dissatisfaction with uncorrected distance visual acuity and a new lal (sn (b)(6), +20.0d) implanted as a replacement.
Additional Manufacturer Narrative
This supplemental report is submitted to provide a correction.Correction to sections b5, b6, d4, d6a and d9.
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens (sn (b)(6)) was explanted from the left eye due to dissatisfaction with vision and a new lal (sn (b)(6)) implanted as a replacement.